Forschungsgruppen Mathematik


Keine Nachrichten verfügbar.


Canci, J. K. (2015) “Preperiodic points for rational functions defined over a rational function field of characteristic zero”, New York journal of mathematics. European Mathematical Society, (21), pp. 1295-1310. Available at:   edoc | Open Access
Crippa, G., Semenova, E. and Spirito, S. (2015) “Strong continuity for the 2D Euler equations”, Kinetic and related models. American Institute of Mathematical Sciences, 8(4), pp. 685-689. doi: 10.3934/krm.2015.8.685.   edoc | Open Access
Crippa, G. and Spirito, S. (2015) “Renormalized solutions of the 2D Euler equations”, Communications in mathematical physics. Springer, 339(1), pp. 191-198. doi: 10.1007/s00220-015-2411-z.   edoc | Open Access
Colombo, M., Crippa, G. and Spirito, S. (2015) “Renormalized solutions to the continuity equation with an integrable damping term”, Calculus of variations and partial differential equations. Springer, 54(2), pp. 1831-1845. doi: 10.1007/s00526-015-0845-y.   edoc | Open Access
Crippa, G., Gusev, N., Spirito, S. and Wiedemann, E. (2015) “Non-uniqueness and prescribed energy for the continuity equation”, Communications in mathematical sciences. International Press, 13(7), pp. 1937-1947. doi: 10.4310/CMS.2015.v13.n7.a12.   edoc | Open Access
Bugeanu, M., Di Remigio, R., Mozgawa, K., Reine, S. S., Harbrecht, H. and Frediani, L. (2015) “Wavelet formulation of the polarizable continuum model. II. Use of piecewise bilinear boundary elements”, Physical Chemistry, Chemical Physics. Royal Society of Chemistry, 17(47), pp. 31566-31581. doi: 10.1039/C5CP03410H.   edoc | Open Access
Bugeanu, M. and Harbrecht, H. (2015) “A second order convergent trial method for a free boundary problem in three dimensions”, Interfaces and free boundaries. European Mathematical Society, 17(4), pp. 517-537. doi: 10.4171/IFB/352.   edoc | Open Access
Grote, M. J., Mehlin, M. and Mitkova, T. (2015) “Runge-Kutta Based Explicit Local Time-Stepping Methods for Wave Propagation”, SIAM journal on scientific computing. SIAM, Vol. 37, H. 2 , A747–A775.   edoc
Dölz, J., Harbrecht, H. and Peters, M. (2015) “H-matrix accelerated second moment analysis for potentials with rough correlation”, Journal of scientific computing. Kluwer, Vol. 65, H. 1, pp. 387-410. doi: 10.1007/s10915-014-9965-3.   edoc | Open Access
Dambrine, M., Dapogny, C. and Harbrecht, H. (2015) “Shape optimization for quadratic functionals and states with random right-hand sides”, SIAM journal on control and optimization. SIAM, Vol. 53, H. 5, pp. 3081-3103. doi: 10.1137/15M1017041.   edoc | Open Access
Poloni, P.-M. (2015) “A note on the stable equivalence problem”, Journal of the Mathematical Society of Japan. Mathematical Society of Japan, Vol. 67 , H. 2, pp. 753-761.   edoc
Diaz, J. and Grote, M. J. (2015) “Multilevel Explicit Local Time-stepping For Second-order Wave Equations”, Computer methods in applied mechanics and engineering. Elsevier, Vol. 291, pp. 240-265.   edoc
Edo, E. and Pierre-Marie Poloni (2015) “On the closure of the tame automorphism group of affine three-space”, International mathematics research notices. Hindawi Publ. Corp., Vol. 2015, no. 19, pp. 9736-9750.   edoc
Blanc, J. and Stampfli, I. (2015) “Automorphisms of the plane preserving a curve”, Algebraic Geometry. Foundation Compositio Mathematica, 2(2), pp. 193-213. doi: 10.14231/AG-2015-009.   edoc | Open Access
Blanc, J. and Lamy, S. (2015) “On birational maps from cubic threefolds”, North-Western European Journal of Mathematics, Vol. 1, pp. 55-84.   edoc
Blanc, J. and Déserti, J. (2015) “Degree growth of birational maps of the plane”, Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, Pisa, 14(2), pp. 507-533. doi: 10.2422/2036-2145.201206_003.   edoc
Dambrine, M., Harbrecht, H. and Puig, B. (2015) “Computing quantities of interest for random domains with second order shape sensitivity analysis”, Mathematical modelling and numerical analysis. EDP Sciences, Vol. 49, H. 5, pp. 1285-1302. doi: 10.1051/m2an/2015012.   edoc | Open Access
Harbrecht, H., Peters, M. and Siebenmorgen, M. (2015) “Efficient approximation of random fields for numerical applications”, Numerical linear algebra with applications. John Wiley, Vol. 22, H. 4, pp. 596-617. doi: 10.1002/nla.1976.   edoc | Open Access
Harbrecht, H. and Mitrou, G. (2015) “Stabilization of the trial method for the Bernoulli problem in case of prescribed Dirichlet data”, Mathematical methods in the applied sciences. John Wiley, Vol. 38, H. 13, pp. 2850-2863. doi: 10.1002/mma.3268.   edoc | Open Access
Schmidt, H. (2015) “Resultants and discriminants of multiplication polynomials for elliptic curves”, Journal of Number Theory. Elsevier, 149, pp. 70-91. doi: 10.1016/j.jnt.2014.10.007.   edoc | Open Access
Jin, T., Maalaoui, A., Martinazzi, L. and Xiong, J. (2015) “Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three”, Calculus of variations and partial differential equations. Springer, Vo. 52, H. 3-4, pp. 469-488.   edoc
Blanc, J. and Dubouloz, A. (2015) “Affine surfaces with a huge group of automorphisms”, International mathematics research notices. Hindawi Publ. Corp., 2015, no. 2, pp. 422-459. doi: 10.1093/imrn/rnt202.   edoc
Blanc, J. (2015) “Non-rationality of some fibrations associated to Klein surfaces”, Beiträge zur Algebra und Geometrie. Martin-Luther-Universität, Vol. 56, H. 1, pp. 351-371. doi: 10.1007/s13366-013-0183-1.   edoc
Blanc, J. and Dolgachev, I. (2015) “Automorphisms of cluster algebras of rank 2”, Transformation groups. Birkhäuser, Vol. 20, H. 1, pp. 1-20. doi: 10.1007/s00031-014-9289-2.   edoc
Habegger, P. (2014) “The Tate-Voloch conjecture in a power of a modular curve”, International Mathematics Research Notices. Oxford University Press, 2014(12), pp. 3303-3339. doi: 10.1093/imrn/rnt025.   edoc
Abdulle, A., Grote, M. J. and Stohrer, C. (2014) “Finite Element Heterogeneous Multiscale Method for the Wave Equation: Long Time Effects”, Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal. Society for Industrial and Applied Mathematics, 12(3), pp. 1230-1257. doi: 10.1137/13094195X.   edoc | Open Access
Grote, M. J., Huber, J., Kourounis, D. and Schenk, O. (2014) “Inexact Interior-Point Method for PDE-Constrained Nonlinear Optimization”, SIAM Journal on Scientific Computing. Society for Industrial and Applied Mathematics, 36(3), pp. A1251-A1276.   edoc
Checcoli, S., Veneziano, F. and Viada, E. (2014) “On torsion anomalous intersections”, Rendiconti Lincei. Matematica e Applicazioni. Accademia Nazionale dei Lincei, 25(1), pp. 1-36. doi: 10.4171/RLM/666.   edoc
Dubouloz, A., Moser-Jauslin, L. and Poloni, P.-M. (2014) “Automorphism groups of certain rational hypersurfaces in complex four-space”, Springer Proceedings in Mathematics & Statistics. Springer, Vol. 79, pp. 301-312. doi: 10.1007/978-3-319-05681-4_17.   edoc
Ambrosio, L. and Crippa, G. (2014) “Continuity equations and ODE flows with non-smooth velocity”, Proceedings of the Royal Society of Edinburgh. Section A, Mathematics. The Royal Society, Vol. 144, H. 6, pp. 1191-1244. doi: 10.1017/S0308210513000085.   edoc | Open Access